# SDR C2XA10SH111

- Difficulty date: March 27, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 19,434 hours, 10,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SEVERAL EXTERNAL SKIN CRACKED AROUND RIVET HEADS AT FRAME 79 BETWEEN STR'S 1R-9R.  MAINTENANCE PERFORMED REPAIR OF SEVERAL EXTERNAL SKIN CRACKS AROUND RIVET HEADS AT FRAME 79 BETWEEN STR'S 1R-9R.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
